MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD URETHRAL CATHETERIZATION TRAY WITHOUT CATHETER; SYRINGE

C.R. BARD, INC. (COVINGTON) -1018233 BARD URETHRAL CATHETERIZATION TRAY WITHOUT CATHETER; SYRINGE
Model Number 802100
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the syringe was missing from the insertion tray.
 
Additional Manufacturer Narrative
The reported event was inconclusive.No sample was returned for evaluation.A potential root cause for this failure could be due to "machine speed out of parameters".The lot number was unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "directions for use: visually inspect the product for any imperfections or surface deterioration prior to use.1.Remove tray lid.2.Place underpad beneath patient, plastic side down.3.Put on cuffed gloves.4.Position drape on patient.5.Open lubricant.Lubricate catheter.6.Open packet of swabs.7.Prep patient with swabs.8.Proceed with catheterization in usual manner.9.If specimen is required, fill sterile container from catheter.10.If urine is placed in specimen jar: a.Secure cap.B.Label specimen jar.C.Send specimen to laboratory.Warning: after use, the product may be a potential biohazard.Handle and dispose of in accordance with accepted medical practice and applicable local, state and federal laws and regulations." h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the insertion trays were missing the syringes.

Brand Name
BARD URETHRAL CATHETERIZATION TRAY WITHOUT CATHETER
Common Device Name
SYRINGE
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
MDR Report Key10713542
Report Number1018233-2020-20288
Device Sequence Number3258905
Product Code KNX
UDI-Device Identifier00801741051180
UDI-Public(01)00801741051180
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number802100
Device Catalogue Number802100
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/26/2020
Supplement Date Received by Manufacturer01/25/2021
Initial Report FDA Received Date10/21/2020
Supplement Report FDA Received Date02/18/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;